# SDR ASAA0995445

- Difficulty date: April 15, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6110113
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER SKIN HAS NUMEROUS DENTS OUT OF LIMITS.  REMOVED FWD CARGO DOOR SKIN, FABBED REPLACEMENT SKIN AND INSTALLED SKIN IAW ASA EA 900 52EA 01229.
